# SDR IPXA2019123050491

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 30,580 hours, 18,470 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124001
- Part serial: 451746
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/AREJECTED TAKEOFF APROX 110KTS (PLUS/MINUS) DUE TO SMOKE IN COCKPIT. THICK BLOCK SMOKE CAME FROM FO SIDE OF COCKPIT FIRST THEN FROM CAPT. SIDE. THEN SMOKE CAME FROM BELOW INSTRUMENT PANEL/FOOT WELL AREAS ON BOTH SIDES. AFTER CLEARING RUNNWAY.REMOVED AND REPLACED HYD RSVR PRESS MODULE AND C HYD RSVR DEPRESSURIZATION VLV AMM 29-11-16, 29-11-25. RAN ENGS AT HIGH POWER SETTINGS FOR A LONG PERIOD OF TIME APU AND BOTH PACKS. NO SMOKE IN COCKPIT GENERAL VISUAL WHEELS AND BRAKES OK, OK FOR SERVICE. ESR: 29-11-16-05-100, 29-11-30-01-001
